Show simple item record

dc.contributor.authorJohnson, R. A. ( )
dc.contributor.authorKloeden, P. E. ( )
dc.date.accessioned2020-06-30T18:01:53Z
dc.date.available2020-06-30T18:01:53Z
dc.date.issued2001-08-29
dc.identifier.citationJohnson, P. E., & Kloeden, P. E. (2001). Nonautonomous attractors of skew-product flows with digitized driving systems. Electronic Journal of Differential Equations, 2001(58), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11929
dc.description.abstractThe upper semicontinuity and continuity properties of pullback attractors for nonautonomous differential equations are investigated when the driving system of the generated skew-product flow is digitized.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPullback attractoren_US
dc.subjectDigitizationen_US
dc.subjectBebutov flowen_US
dc.titleNonautonomous Attractors of Skew-Product Flows with Digitized Driving Systemsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record